Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Using lortab on and off for pain, have learning problem. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have a question about poss. mis use of pain meds?
Lortab off and on I have been on it for anumber of years any way I have taken it moore then I should sometimes any way I am going into see my doc and I haveask her to please do a drug test urine on me to ckeck all of my rx med leaves is that the right test to do? I also have a learning problem

Posted Wed, 9 Oct 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 1 hour later
Brief Answer:
weaning should solve it

Detailed Answer:
Welcome to healthcare Magic!
This brand contains an opioid painkiller called Hydrocodon. It is a habit forming drug and may cause severe withdrawal symptom in immediate period of stopping.
So it should be weaned in supervision of a physician. I am still unsure why do you want a drug urine test. Any reasons?
Your drug urine test will be clear of this drug very soon when you have been successfully weaned off it under the care of physician even though you have excessively used it than required.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor